Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 30, 2005, 12:57 PM CST for Fulton County, Schuyler County, Illinois. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 12:57 PM CST (18:57 UTC)
- Expired
- Mar 30, 2005, 2:03 PM CST
- In force
- 66 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Fulton County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 11:05 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 301857 SVRILX ILC057-169-302000- /O.NEW.KILX.SV.W.0001.050330T1857Z-050330T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1257 PM CST WED MAR 30 2005 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FULTON COUNTY IN WEST CENTRAL ILLINOIS EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS * UNTIL 200 PM CST * AT 1256 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF RUSHVILLE...AND WAS MOVING NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... RUSHVILLE LITTLETON ASTORIA VERMONT IPAVA LEWISTOWN OTHER LOCATIONS IN THE WARNING INCLUDE...CUBA...FIATT...BERNADOTTE... RAY...AVON...CANTON...ELLISVILLE...FAIRVIEW...MARIETTA...NORRIS... SMITHFIELD AND TABLE GROVE. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4007 9071 3997 9052 4062 8995 4071 9045 $$ MILLER
3 follow-up statements
000 WWUS53 KILX 301912 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 111 PM CST WED MAR 30 2005 ILC057-169-302000- /O.CON.KILX.SV.W.0001.000000T0000Z-050330T2000Z/ SCHUYLER-FULTON- 111 PM CST WED MAR 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR EASTERN SCHUYLER AND FULTON COUNTIES... AT 108 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR RUSHVILLE...MOVING NORTHEAST AT 55 MPH. ANOTHER SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING NICKEL SIZED HAIL WAS IN WESTERN FULTON COUNTY NEAR MARIETTA. THIS STORM WAS ALSO MOVING NORTHEAST AT 55 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... RUSHVILLE. LITTLETON. VERMONT. ASTORIA. IPAVA. LEWISTOWN. CUBA. ELLISVILLE. LONDON MILLS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4007 9071 3997 9052 4062 8995 4071 9045 $$ MILLER
000 WWUS53 KILX 301934 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 132 PM CST WED MAR 30 2005 ILC057-169-302000- /O.CON.KILX.SV.W.0001.000000T0000Z-050330T2000Z/ SCHUYLER-FULTON- 132 PM CST WED MAR 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR EASTERN SCHUYLER AND FULTON COUNTIES... AT 130 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR ASTORIA...OR ABOUT 14 MILES WEST OF HAVANA...MOVING NORTHEAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WAS NEAR LONDON MILLS...MOVING NORTHEAST AT 50 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NEAR RUSHVILLE AND BROWNING...MOVING NORTHEAST AT 45 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... BROWNING. ASTORIA. LEWISTOWN. ST. DAVID. CUBA. CANTON. FAIRVIEW. LONDON MILLS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4011 9062 4006 9045 4049 8989 4071 9030 $$ MILLER
000 WWUS53 KILX 302003 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 201 PM CST WED MAR 30 2005 ILC057-169-302011- /O.EXP.KILX.SV.W.0001.000000T0000Z-050330T2000Z/ SCHUYLER-FULTON- 201 PM CST WED MAR 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLER AND FULTON COUNTIES EXPIRED AT 200 PM CST... ...A SEVERE THUNDERSTORM WARNING HAS BEEN REISSUED FOR NORTHEAST FULTON COUNTY UNTIL 300 PM... AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE ORIGINAL WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WITH LARGE HAIL WILL CONTINUE TO MOVE THROUGH NORTHEAST FULTON COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4011 9062 4006 9045 4049 8989 4071 9030 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:10 AM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 30, 11:10 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1110 AM CST WED MAR 30 2005 .DISCUSSION... UPDATED FORECAST TO ADD TORNADO WATCH NW OF LINCOLN UNTIL 4 PM TODAY. WILL BE UPDATING THE FORECAST THIS AFTERNOON TO REMOVE MORNING WORDING. WILL CONTINUE LIKELY CHANCE OF THUNDERSTORMS THAT COULD BE SEVERE THIS AFTERNOON NW OF LINCOLN WITH CHANCE OF THUNDERSTORMS THAT COULD BE SEVERE LATER THIS AFTERNOON AND INTO EARLY EVENING FROM LINCOLN SE. DAMAGING WINDS IS MAIN SEVERE WEATHER THREAT...AND LARGE HAIL AND TORNADO ALSO POSSIBLE. LATE MORNING SURFACE ANALYSIS SHOWS 990 MB IN FAR SW IOWA WITH A DRY LINE ALONG THE IA/MO BORDER...THEN FROM KIRKSVILL IN NE MO SOUTH ACROSS CENTRAL MO INTO NW AR. WARM FRONT HAS LIFTED NORTH OF ILX CWA NORTH OF I-74 AND LIFTING UP INTO NORTHERN IOWA AND IL. DEVELOPING LINE OF SEVERE CONVECTION OVER SW IOWA AND FAR NORTHERN MO AS FAR EAST AS KIRKSVILLE MO. GETTING STRONGER SURFACE MOISTURE RETURN AHEAD OF DRY LINE WITH DEWPOINTS IN THE LOWER 50S ACROSS CENTRAL IL WHILE 850 MB DEWPOINTS AROUND 6C. SURFACE DEWPOINTS NEAR 60F OVER SE MO AND STRONG SOUTH WINDS AHEAD OF DRY LINE ADVECTING HIGHER MOISTURE NORTH INTO CENTRAL IL THIS AFTERNOON. && .PREV DISCUSSION... VIGOROUS NEGATIVELY-TILTED SHORTWAVE TROF ROTATING ABOUT MEAN WESTERN US LONGWAVE WITH ASSOCIATED SFC LOW ARE CURRENTLY CENTERED OVER CENTRAL KANSAS... OUT AHEAD OF THIS LOW STRONG SOUTHERLY WINDS ARE TRANSPORTING A THIN AXIS OF GULF OF MEXICO MOISTURE INTO THE GREAT PLAINS WITH 50S DEWPOINTS NOW MAKING THEIR WAY INTO WESTERN IA AND MO. THIS SYSTEM WILL CONTINUE TO PUSH NORTHEAST BRINGING A THREAT OF SEVERE WEATHER TO CENTRAL ILLINOIS TODAY...WHICH IS THE PRIMARY CONCERN THIS FORECAST PERIOD. OTHER CONCERNS INCLUDE POTENTIAL FOR WRAP AROUND PRECIP/LOW CLOUDS THURSDAY...WITH ANOTHER CHANCE AT PRECIP ON FRIDAY WITH A SYSTEM PASSING TO OUR SOUTH. SHORT TERM...TODAY THROUGH FRIDAY... FIRST SEVERE WEATHER EVENT FOR THE CWA TAKING SHAPE OUT IN THE PLAINS THIS MORNING. GFS AND NAM VERY SIMILAR WITH BRINGING SFC LOW FROM NORTHERN KS INTO NORTHEASTERN IA BY 00Z...WITH SFC FRONT/DRY LINE TO MOVE EAST INTO MO. STRONG LOW LVL WINDS WILL INCREASE SFC DEWPOINTS INTO THE 50S...RESULTING IN CAPES OF OVER 1000 J/KG ACRS IL FOR THIS AFTERNOON AND EARLY THIS EVENING. ATMOSPHERE AHEAD OF FRONT THIS MORNING SHOULD BE CAPPED...BUT BASED ON SATELLITE TRENDS...SKIES SHOULD BE MOSTLY SUNNY ALLOWING HEATING TO TAKE PLACE...AND BREAKING THE CAP BY THIS AFTERNOON. STORMS SHOULD DEVELOP RAPIDLY ALONG A PREFRONTAL TROUGH IN MO AND THEN MOVE RAPIDLY NORTHEAST INTO IL BY EARLY AFTERNOON. 500 TEMPS OF -18 TO -20 WILL PRODUCE MID LVL LAPSE RATES OVER 7C/KM. WITH WET BULB ZERO LVL BELOW 7500 FT AND -20 LVL DROPPING BELOW 18000 FT...LARGE HAIL WILL BE A THREAT. MID LVL AND UPPER LVL JETS WILL BE NOSING INTO SOUTHERN IL TODAY AS WELL AND WITH SUCH DRY AIR IN THE MID LVLS...BELIEVE DAMAGING WINDS WILL ALSO BE AN ISSUE WITH THESE STORMS. BEST SHEAR AND HELICITY WILL BE CLOSER TO THE LOW IN NORTHERN IL AND EASTERN IA...AND BUFKIT SOUNDINGS INDICATE WIND PROFILE OVER THE AREA WILL BE MOSTLY UNIDIRECTIONAL. THOUGH AN ISOLATED SUPERCELL IS POSSIBLE AT THE BEGINNING OF THE EVENT... BELIEVE STORMS WILL QUICKLY BECOME LINEAR...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AS SYSTEM MOVES OUT WEDNESDAY NIGHT INTO THURSDAY...NW WINDS...LOW CLOUDS...AND PERHAPS A SLIGHT CHANCE AT SOME WRAP AROUND SHOWERS LOOK TO BE ON TAP FOR THURSDAY. FRIDAY BECOMES A BIT MORE TRICKY WITH MODELS HAVING SOME DISAGREEMENTS ON HOW TO HANDLE A SOUTHERN STREAM SYSTEM WHICH SHOULD PASS SOUTH OF THE AREA. FOR NOW... WILL TEND TO SIDE WITH THE ETA/CANADIAN SOLUTION DUE TO GOOD PERFORMANCE AS OF LATE VS THE GFS... THIS WOULD FAVOR A WEAKER SOUTHERN STREAM SYSTEM PASSING FARTHER SOUTH...WITH A WEAK NORTHERN STREAM SYSTEM PASSING THROUGH THE AREA FROM THE NORTHWEST AT THE SAME TIME. HAVE KEPT A SLIGHT CHANCE FOR ENTIRE CWA...EXCEPT A CHANCE OF PRECIP FOR FAR SOUTHEAST ZONES ON FRIDAY WHICH WILL BE CLOSER TO SOUTHERN STREAM SYSTEM. LONG TERM...SATURDAY THROUGH TUESDAY... NO BIG CHANGES TO CURRENT PACKAGE...KEPT THINGS DRY SAT THROUGH MON AS IT LOOKS LIKE A SOMEWHAT FLAT RIDGE BEGINS BUILDING...WARMING TREND LOOKS ON TAP FOR NEXT WEEK. NEXT PRECIP CHANCE COMES ON TUE WITH NEXT SYSTEM DIGGING IN THE SOUTHWEST USA AND ASSOCIATED SFC LOW OVER TX WITH SECONDARY LOW FARTHER NORTH. MANUAL PROGS LOOK TO DRAG AN ELONGATED COLD FRONT TO OUR DOORSTEP BY TUESDAY...AS SUCH...HAVE PUT IN A CHANCE OF PRECIP FOR TUE/TUE NIGHT. THANKS FOR COORD THIS MORNING FROM SURROUNDING OFFICES. && .ILX WATCHES/WARNINGS/ADVISORIES... .IL...NONE. && HUETTL/HJS/AUTEN/HARDIMAN
Hazardous weather outlook, Mar 30, 10:50 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1050 AM CST WED MAR 30 2005 ILZ027>031-036>038-040>043-047>053-311200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN- MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG... HAVANA...JACKSONVILLE...LINCOLN...PEORIA... SPRINGFIELD AND TAYLORVILLE 1050 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH. THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH 8 PM TODAY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. ILZ044>046-054>057-061>063-066>068-071>073-311200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION- INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE...MATTOON AND SHELBYVILLE 1050 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH. THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 AND 8 PM THIS AFTERNOON AND INTO THIS EVENING. && A CONFERENCE CALL FOR ESDA DIRECTORS AND THE MEDIA WILL BE CONDUCTED AT 1100 AM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. HUETTL/HJS/AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:25 PM CST | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 67 min |
| Mar 30, 1:58 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria | 62 min |
| Mar 30, 2:37 PM CST | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Mar 30, 2:41 PM CST | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 34 min |
| Mar 30, 3:15 PM CST | Tornado Warning | ILX | Marshall, Woodford | 31 min |
| Mar 30, 3:41 PM CST | Tornado Warning | ILX | Woodford | 34 min |
| Mar 30, 3:50 PM CST | Severe Thunderstorm Warning | ILX | Sangamon | 25 min |
| Mar 30, 3:57 PM CST | Severe Thunderstorm Warning | ILX | Marshall | 48 min |
| Mar 30, 3:57 PM CST | Severe Thunderstorm Warning | ILX | Marshall | 48 min |
| Mar 30, 4:07 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 38 min |
| Mar 30, 4:27 PM CST | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Mar 30, 4:34 PM CST | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 56 min |
| Mar 30, 4:43 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 49 min |
| Mar 30, 5:31 PM CST | Severe Thunderstorm Warning | ILX | Piatt | 44 min |
| Mar 30, 5:32 PM CST | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 58 min |
| Mar 30, 5:40 PM CST | Severe Thunderstorm Warning | ILX | Logan, McLean | 35 min |
| Mar 30, 5:43 PM CST | Severe Thunderstorm Warning | ILX | Tazewell | 47 min |
| Mar 30, 5:54 PM CST | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| Mar 30, 5:55 PM CST | Severe Thunderstorm Warning | ILX | Woodford | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.